# SDR SWAA2020081001363

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 259 FLOOR BEAM UPPER FWD CHORD AT BL 0 -LBL 4 WL208 / REPAIRED DAMAGE ON BS 259 FLOOR BEAM UPPER FWD CHORD AT BL0-LBL4. WL208 PER ER 20-02921 REV IR AND EA 20-153-01297 REV IR
